Previous |  Up |  Next


Title: On closure of the pre-images of families of mappings (English)
Author: Zaytsev, Oleg
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 39
Issue: 3
Year: 1998
Pages: 491-501
Category: math
Summary: The closures of the pre-images associated with families of mappings in different topologies of normed spaces are considered. The question of finding a description of these closures by means of families of the same kind as original ones is studied. It is shown that for the case of the weak topology this question may be reduced to finding an appropriate closure of a given family. There are discussed various situations when the description may be obtained for the case of the strong topology. An example of a family is constructed which shows that it is, in general, impossible to find such a description for this case. (English)
Keyword: closure
Keyword: pre-image
Keyword: mappings
MSC: 49J15
MSC: 49J20
MSC: 49J45
idZBL: Zbl 0969.49004
idMR: MR1666766
Date available: 2009-01-08T18:45:40Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Buttazzo G.: Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations.Pitman Res. Notes in Math. 207 Longmann Harlow (1989). Zbl 0669.49005, MR 1020296
Reference: [2] Dal Maso G.: An Introduction to $\Gamma $-convergence.Birkhäuser Boston (1993). Zbl 0816.49001, MR 1201152
Reference: [3] Defranceschi A.: An introduction to homogenization and $G$-convergence.School on Homogenization Lecture notes of the courses held at ICTP, Trieste, September 6-17, 1993 63-122.
Reference: [4] Engelking R.: General Topology.Monografie Matematyczne, tom 60 Państwowe Wydawnictwo Naukowe Warszawa (1977). Zbl 0373.54002, MR 0500779
Reference: [5] Fattorini H.O.: Infinite Dimensional Optimization Theory and Optimal Control.Cambridge Univ. Press Cambridge (1997).
Reference: [6] Gajewski H., Gröger K., Zacharias K.: Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen.vol. 38 of Mathematische Lehrbücher und Monographien Akademie-Verlag Berlin (1974). MR 0636412
Reference: [7] Gamkrelidze R.V.: Principles of Optimal Control (in Russian).Tbilisi University Tbilisi (1975). MR 0686791
Reference: [8] Ioffe A.D., Tikhomirov V.M.: Extension of variational problems (in Russian).Trudy Moskov. Mat. Obšč. 18 187-246 (1968). MR 0254702
Reference: [9] Lions J.L.: Optimal Control of Systems Governed by Partial Differential Equations.Springer-Verlag (1971), Berlin. Zbl 0203.09001, MR 0271512
Reference: [10] Lurie K.A.: The extension of optimization problems containing controls in coefficients.Proc. Royal Soc. Edinburgh Sect. A 114 81-97 (1990). MR 1051609
Reference: [11] Raitums U.: Optimal Control Problems for Elliptic Equations (in Russian).Zinatne Riga (1989). MR 1042986
Reference: [12] Raitums U.: On the projections of multivalued maps.J. Optim. Theory Appl. 92 3 633-660 (1997). Zbl 0885.49001, MR 1432612
Reference: [13] Roubíček T.: Relaxation in Optimization Theory and Variational Calculus.W. de Gruyter Berlin (1997). MR 1458067
Reference: [14] Tartar L.: Problems de contrôle des coefficientes dans les équations aux dérivées partieles.Lecture Notes Economical and Mathematical Systems 107 (1975), 420-426. MR 0428166
Reference: [15] Tartar L.: Remarks on optimal design Calculus of Variations, Homogenization and Continuum Mechanics G. Buttazzo and G. Bouchitte and P. Suquet Singapore (1994), World Scientific 279-296. Zbl 0884.49015, MR 1428706
Reference: [16] Warga J.: Optimal Control of Differential and Functional Equations.Academic Press New York (1972). Zbl 0253.49001, MR 0372708
Reference: [17] Zhikov V.V., Kozlov S.M., Olejnik O.A.: Homogenization of Differential Operators and Integral Functionals.Springer-Verlag Berlin (1994). Zbl 0838.35001, MR 1329546


Files Size Format View
CommentatMathUnivCarolRetro_39-1998-3_6.pdf 236.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo